# SDR ABXA080052

- Difficulty date: January 23, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 73,184 hours, 35,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T13312
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STRUCTURE HAD A BROKEN FASTENER AND TWO CRACKED MEMBERS AT LEADING EDGE SLAT 160.  INSTALLED NEW SKIN IAW B767 SRM 51-40-1.
